# SDR AALA20110125TUL02

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,792 hours, 17,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED AFTER TAKEOFF FUMES BUT NO SMOKE IN CABIN AND COCKPIT.  FLIGHT CREW WENT ON O2.  RIGHT PACK WAS SHUTDOWN AND FUMES DISSIPATED.  EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURNS ON BOTH PACKS PER AMM 21-00-01-2.  SYSTEM GROUND CHECK NORMAL OPERATION.
